Hair

(I just realized this was stuck in drafts instead of published. I wrote it Nov. 23rd. I thought it had been published…or maybe something happened when I upgraded WordPress just now. It also had some categories stuck on that it shouldn’t have.)

Around the beginning of September I got my hair cut and dyed (a lighter blonde). It was down to the middle of my back and I got it cut to my shoulders. For a few weeks it looked great. It would fall right into the style when it dried. Then I started losing a lot of hair each day and it’s continuing so my hair is getting pretty thin. It’s getting kind of depressing.

I will mention it to my rheumatologist when I see him, but I think it’s due to the antibiotics I had to take in September. I took 3 in a row, 2 weeks on each. It was when I started the third one that it happened. I don’t remember the name, but it was one of the stronger ones. Hair loss was a side effect of it. Only…it’s been 2 months. When is it going to stop?

Oh, and the hairdresser I’ve been going to since I was about 16 stopped doing hair this month. I guess I need to find a new one.